Karyotypes of Malayan rats (Rodentia-Muridae, genus Rattus Fischer)

Yong, Hoi Sen (1969) Karyotypes of Malayan rats (Rodentia-Muridae, genus Rattus Fischer). Chromosoma, 27 (3). pp. 245-267. ISSN 0009-5915

Full text not available from this repository.
Official URL: http://link.springer.com/article/10.1007%2FBF00326...

Abstract

The karyotypes of 18 species of Malayan rats, genus Rattus Fischer, are reported. Present studies reveal that the karyotype of rats is not species-specific. The variability in diploid number (2n) within the genus Rattus is reaffirmed. A range of 36 to 52 is reported, with 2n=42 having the highest frequency. The affinity of Malayan rats is discussed on the basis of chromosomal evidence.

Item Type: Article
Uncontrolled Keywords: Karyotypes; Malayan rats; (Rodentia-Muridae, genus Rattus Fischer)
Subjects: Q Science > Q Science (General)
Q Science > QH Natural history > QH301 Biology
Divisions: Faculty of Science > Institute of Biological Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 16 Apr 2015 05:25
Last Modified: 05 Dec 2019 04:01
URI: http://eprints.um.edu.my/id/eprint/13256

Actions (login required)

View Item View Item